Open Access
Translator Disclaimer
November, 1973 Minimax Estimation of a Cumulative Distribution Function
E. G. Phadia
Ann. Statist. 1(6): 1149-1157 (November, 1973). DOI: 10.1214/aos/1176342563

Abstract

In this paper the minimax estimators of a cumulative distribution function $F$ is obtained for four types of loss functions. The result is quite general in that no restrictions are imposed on the unknown $F$. Moreover, the estimates do not depend upon the weight function used in the definition of the loss functions. It is also shown that the sample distribution function is minimax under one of these types of loss functions.

Citation

Download Citation

E. G. Phadia. "Minimax Estimation of a Cumulative Distribution Function." Ann. Statist. 1 (6) 1149 - 1157, November, 1973. https://doi.org/10.1214/aos/1176342563

Information

Published: November, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0289.62031
MathSciNet: MR348872
Digital Object Identifier: 10.1214/aos/1176342563

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.1 • No. 6 • November, 1973
Back to Top